MathSciNet Relay Station
MathSciNet bibliographic data
MR245525 (39 #6831) 10.31
Schmidt, Asmus L. Farey triangles and Farey quadrangles in the complex plane. Math. Scand. 21 1967 241–295 (1969).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement